# SDR FDEA201204051258

- Difficulty date: April 5, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 58,487 hours, 13,694 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT OUTER TANK REAR SPAR, FUEL SEEPING AT NR 6 SPOILER BLOCK VALVE SUPPORT FITTING LWR RT FITTING FASTENERS. USED OPTIONAL INSPECTION METHOD WITH HIGH LEVEL FUEL SENSING.  TORQUED NUT WITH APPLICABLE VALUE CLEAN UP THE FASTENERS AND SEALANT ON THE NUT IAW SRM 51-49-00. APPLIED NEW SEALANT FOR REPAIR IAW EO 6-5710-7-3304 PT3 AND EA 6-5710-149045G. THE REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
